# SDR DALA2024032103619

- Difficulty date: January 12, 2021
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 70,850 hours, 23,161 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Unknown
- Location: Bs 1500 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 ERA 589377-14 SECTION I ISSUED FOR REPAIR AT STA 1500 FRAME BETW EEN STRINGER 26L AND 27LEFT. CORRECTIVE ACTION: REF ERA 589377-14AD. (1702295)
